Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

saki123

Member
  • Posts

    16
  • Joined

  • Last visited

Reputation

0 Neutral
  1. Hi, i was on a 6 month accutane course which i just finished. I would now like to get some ink work done, but reading on the net i have found many horror stories of tattoo's not healing and scarring while on accutane. I was wandering does anyone have any experience with this case...and do you maybe know how long after accutane is it ok to get a tattoo??
  2. Hi, i was on tane for around 7 months. I know that one of the precautions are that you should not wax because of your skin's sensitivity. Does anyone maybe know when is it ok to start waxing again after tane? Thank you.
  3. I've been on accutane for around 7 months, and what can i say...GOD BLESS ACCUTANE!!! i am now completely clear, with no red marks or anything, i did have some minor side effects but it was all definitely worth it; i haven't felt this happy in years. Anyhow, this week i am finishing my course, and with all those cases of people getting acne back after their course ended, i am starting to worry. Can someone please help and tell me their own personal post accutane experiences...i am eager to know
  4. Hi, just wandering how did most of the people out there stop their accutane cources. If you were on a high dosage, lets say 60 mg/day, when you were through with your course did you just stop at once, or is it required that you slowly start lowering the dose and then stop after some time? Thank you.
  5. Ok, thx a lot...can you tell me did it maybe take any longer to heal since you were on tane?
  6. Hi, i have been on tane for around 4 months now. I know how sensitive your skin is while on tane, but i havent necessarily seen anywhere in the medications description that you are not allowed to get a tattoo done while on this drug. I would like to do one as soon as possible, so can anyone please tell me whether they know might there be any consequences of getting a tattoo while on tane? Thnx.
  7. Hi, i'm on my 4th month of my accutane treatment and i'm up to 60mg a day now. Before my accutane treatment i used to workout daily but have stopped since i started the tane. The question i have now is does anyone know is it ok to use energy and body building supplements such as creatine and weight gainers while on accutane? Thanks.
  8. Hi, a freind wants to start his accutane treatment, and yet i knw he uses illegal drugs (coke, speed, etc...). I was wandering does anyone know can their be any negative effects with the combination of accutane with these illegal drugs? despite the already existing side effects of the stuff he consumes, because he already knows about that ofcoarse. Thx
  9. Hello, i have seen that most people get their IB during the beggining of their accutane treatment, and it seems to get better on during the coarse. Anyway, i have been on accutane for a month now and all i got was extremely good results, with no IB at all. I was wandering can anyone suggest will it stay this way or is an IB possible in later stages of the accutane treatment?? thx.
  10. Hi, i am writing in reguards to the cumulative dose of accutane. In the medications description it says that during one period of treatment the patient should have a cumulative dose of 120-150mg/kg. I was wandering which of these two targets should rather be reached, and does it make any sort of difference if at the end you had a cumulative dose of 120 or 150 mg?? What do you people think is bette?? thx.
  11. Hello, i have read in a few cases already that people have complained that while on accutane their use of dairy products has caused brekouts. I was having a similar problem which i think is due to the dairy, does anyone else have these issues?? thx.
  12. Hi, i am aware of the many warnings not to expose yourself extensively to the sun while on accutane. However, i wonder if anyone knows is this exposure actually dangerous and damaging for your skin, or is this warning given only because of the uncomfortableness of being all red and having stinging skin?? thx
  13. Can someone plz tell me how do you calculate the cumulative dose throughout a tane treatment?? thx
  14. Hi, i have read the many cases of IB's when the tane dosage was increased. So far i aam on 30mg and i have not experienced any IB. During the next few months i should move up to 60 mg's. I was wandering does anyone know should i just immediately increase the dosage to the 60 mg, or gradually as maybe without this sudden increase i might avoid any cases of IB's.
  15. Hi, i am concerned as i have heard stories that accutane should not be used by people still in growth. I am 17 now, and even though my derm has prescribed accutane for my moderate acne, i was told by a regular doctor that it should NOT be taken by teenagers and people who are still no fully developed. Reading the medications precautions, i haven't found anything on the issue of age, so can someone plz help with some advice?? Thank you.
×